# SDR 2019F00175

- Difficulty date: March 29, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 5940974502
- Part serial: DL2
- Condition: Delaminated
- Location: Rt Spoiler
- Part time: 12,160 hours, 9,327 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT INBOARD SPOILER PANEL IS DELAMINATED ON THE LOWER INBOARD PORTION OF THE PANEL.
